# SDR ASAA2014090609066

- Difficulty date: September 6, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 28,618 hours, 8,598 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT 77-20872 TOP LT EGT SIGNAL, T495S4  IS OUT OF RANGE ON NR 2 ENGINE.  ACFT GROUNDED.  R & R TOP LT T495.S4 PROBE REF AMM 77-21-01. ALSO CLEANED CONNECTORS J9, J10, DP0909, DP1010 AND DP1013 REF AMM 77-21-00. OPS CK GOOD REF AMM 71-00-00-800-811-FOO.
